MAUDE Adverse Event Report: ST PAUL PNEUPAC VENTILATORS VR1 STANDARD; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC VENTILATORS VR1 STANDARD; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 520A1299US
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device needed repair for not cycling.Patient involvement unknown.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: additional information is provided in h.2., h.3., and h.6.Functional testing did not confirm the customers complaint.The root cause for this event is unknown.The product is beyond a year from manufacture date and there was no indication of a manufacturing defect during the investigation, so a dhr review was not performed.The service history review found the previous service replaced the rolling diaphragm which is related to the complaint.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.D.4.Full udi number: (b)(4).

Brand Name
PNEUPAC VENTILATORS VR1 STANDARD
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17494434
Report Number3012307300-2023-07973
Device Sequence Number7822210
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520A1299US
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown